# SDR AALA202104269037

- Difficulty date: April 24, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 26,336 hours, 2,988 cycles
- System (JASC): 5240 · Service Doors
- Part: Retainer
- Condition: Missing
- Location: R4 Door Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 4R DOOR MODE SELECT MECHANISM DISARM COLLAR CABLE RETAINER MISSING. INSTALLED NEW 4R DOOR MODE SELECT MECHANISM DISARM COLLAR CABLE RETAINER PER B777 AMM 52-12-02-400-801.
